# SDR EE4Y201411060266

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: XAHAM
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,433 hours, 17,162 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: Galley Door
- Component: Galley Door, Boeing
- Component part number: 141A651619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION WAS FOUND THE FORWARD GALLEY DOOR BEAM NR 4 WITH A CRACK AT THE WEB.
